# SDR HEEA202510240001

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N925PH
- Make and model: Skrsky S92A
- Aircraft serial: 920118
- Aircraft time: 7,443 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 0201701330007
- Part serial: 491
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ADC FAIL IN CRUISE FLIGHT. PERFORMED APPROPRIATE CHECKLIST AND RETURNED TO HMAN.
